Pennsylvania, 2014Damaging Winds in Pennsylvania, April 22, 2014
April 22, 2014 · NWS CTP · 2 events in 1 county or zone
Isolated damaging wind gusts and small hail occurred with thunderstorms along a southeastward progressing cold front across the Lower Susquehanna Valley during the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated damaging wind gusts and small hail occurred with thunderstorms along a southeastward progressing cold front across the Lower Susquehanna Valley during the evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Apr 22, 4:16 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 22, 4:16 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT TUE APR 22 2014
.SYNOPSIS...
A COLD FRONT WILL CLEAR CENTRAL PENNSYLVANIA THIS EVENING...ENDING
ANY LINGERING SHOWER OR THUNDERSTORM ACTIVITY BY EARLY TO MID
EVENING. MUCH COLDER AIR WILL WORK INTO THE COMMONWEALTH LATER
TONIGHT AND WEDNESDAY...WITH LAKE EFFECT SNOW SHOWERS OVER THE
NORTHWEST AND WEST CENTRAL MOUNTAINS AND FLURRIES POSSIBLE OVER
THE REST OF THE CENTRAL AND NORTHERN MOUNTAINS. COOL AND DRY
WEATHER IS EXPECTED TO CONTINUE THURSDAY...AS A RIDGE OF HIGH
PRESSURE SLIDES OVER THE AREA. THE NEXT COLD FRONT AND CHANCE FOR
SHOWERS WILL ARRIVE ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MID LVL SHORTWAVE AND ASSOC SFC COLD FRONT PUSHING THRU CENTRAL PA
THIS EVENING...ACCOMPANIED BY A FAIRLY SOLID LINE OF SHOWERS AND
TSRA. THE TSRA ARE CONCENTRATED PRIMARILY ACROSS THE LAUREL
HIGHLANDS...WHERE 20Z SPC MESOANALYSIS SHOWS CAPES ARND 500 J/KG.
MARGINAL INSTABILITY WILL LIMIT THE SVR THREAT. HOWEVER...SMALL
HAIL ALREADY REPORTED ARND JOHNSTOWN AND RAP DATA SHOWS FAIRLY
STRONG WINDS BTWN 1-3KM...WHICH COULD EASILY MIX TO THE SFC IN
STRONGER CONVECTIVE CELLS. COLD FRONT AND ASSOC CONVECTION SHOULD
PASS EAST OF THE CWA ARND OR SHORTLY AFTER 00Z.
MUCH COLDER AIR DIVES INTO WEST CENTRAL PA BY 00Z WED...WITH 850
MB READINGS PLUNGING BELOW ZERO. GUSTY POST-FRONTAL WNW FLOW WILL
INCREASE THROUGH WEDNESDAY AND HELP DIRECT AN ABNORMALLY COOL
CANADIAN AIRMASS INTO THE AREA WHICH WILL LAST THROUGH THURSDAY
MORNING.
WELL ALIGNED NW FLOW WILL COMBINE WITH 850 MB TEMPS FALLING TO
AROUND -3 TO -4C TONIGHT TO BRING SCATTERED SNOW SHOWERS TO THE NW
MTNS AND LAURELS OVERNIGHT TONIGHT...WITH A LIGHT COATING POSSIBLE
AT ELEVATIONS GENERALLY AOA 1500 FT MSL. A FEW FLURRIES WILL
LIKELY SPILL OFF THE ALLEGHENY FRONT AND INTO THE CENTRAL RIDGE
AND VALLEY REGION AFTER MIDNIGHT TONIGHT.
LOW TEMPS TONIGHT WILL VARY FROM THE LOWER TO MID 30S ACROSS THE
MOUNTAINS...TO BETWEEN 40-45F THROUGHOUT THE SUSQ VALLEY.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
STRATOCU WILL LINGER ACROSS THE NRN AND WESTERN MTNS FOR
WEDNESDAY WITH SCATTERED MAINLY MORNING SNOW SHOWERS /MIXED WITH
RAIN IN THE VALLEYS/...WHILE MOSTLY SUNNY SKIES DEVELOP ACROSS THE
LOWER SUSQ VALLEY. VRBL AMOUNTS OF STRATO CU WILL OCCUR ACROSS THE
CENTRAL RIDGE AND VALLEY REGION. IT WILL BE BREEZY TO LOCALLY
WINDY WITH SUSTAINED WINDS OF 12 TO 18 MPH AND GUSTS TO 30 MPH
IN THE AFTERNOON. HIGH TEMPS ON WEDNESDAY /IN THE MID AND UPPER
40S ACROSS THE NW MTNS AND LAURELS...AND UPPER 50S TO AROUND 60 IN
THE SE/ WILL AVG 5-10 DEGREES BELOW NORMAL.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WILL KEEP THIS SHORT...WATCHING LOW TOPPED STORMS ON RADAR.
SOME SMALL HAIL REPORTED SW OF OUR AREA.
ANYWAY...NOT MANY CHANGES FROM RECENT DAYS.
AIRMASS QUITE COLD FOR WED...THUS DID LOWER TEMPS WED
NIGHT SOME.
LOOKING AT A SUNNY BUT BREEZY DAY ON THU...AS A LARGE
STORM SYSTEM REMAINS JUST OFFSHORE.
STILL LOOKING AT SHOWERS ON FRIDAY...WITH THE NEXT SYSTEM.
DID NOT ADD THUNDER AT THIS POINT...AS THE TRIPLE POINT LOOKS
TO BE JUST SOUTH OF CENTRAL PA. TEMPS WILL BE ON THE MILD
SIDE...GIVEN WARM ADVECTION AND TEMPS AT 850 MB.
DID CUT BACK ON SHOWERS FOR SATURDAY NIGHT...GIVEN NW
FLOW AND SPREAD IN MODELS.
WENT WITH A DRY FORECAST FOR SUNDAY INTO MONDAY.
HOWEVER...DID LOWER TEMPS SOME MONDAY...GIVEN THE
AIRMASS IN PLACE AND NE TO SE FLOW.
LARGE CUTOFF TO THE SW NEXT WEEK WITH A REX BLOCK.
THERE COULD BE SOME SHOWERS LATE TUE. POTENTIAL FOR
A SEVERAL DAY PERIOD OF WET AND COOL WEATHER.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
A STRONG COLD FRONT WILL PUSH EAST ACROSS THE STATE DURING THE MID
TO LATE AFTERNOON. ISOLATED THUNDER WILL ACCOMPANY THE FRONT...
WITH WINDS TURNING TO THE NW AS THEY INCREASE AND BECOME GUSTY.
BEHIND THE FRONT...CIGS WILL REMAIN LOW THROUGH MID TO LATE
EVENING.
MVFR/IFR CONTINUES INTO WED IN WEST AND NORTH...WITH A BREEZY NW
WIND.
OUTLOOK...
TONIGHT-WED...MVFR NORTH/WEST WITH SCT -SHRA...VFR ELSEWHERE.
BREEZY NW WINDS.
THU...VFR. NO SIG WX.
FRI...MVFR WITH CHC SHRA.
SAT-SUN.
&&
.FIRE WEATHER...
MIN RHS DROP TO THE UPPER 20S ACROSS PORTIONS OF THE SOUTH CENTRAL
MOUNTAINS AND LOWER SUSQ RIVER VALLEY WEDNESDAY AFTERNOON. WNW
WINDS OF 12 TO 18 MPH WITH GUSTS TO 30 MPH ARE EXPECTED ALONG
WITH FINE FUEL MOISTURES IN THE UPPER SINGLE DIGIT PERCENTILES.
THROUGH COLLABORATION WITH BOF OFFICIALS AND SURROUNDING NWS
OFFICES...HAVE ISSUED FIRE WEATHER WATCH FROM 15Z WED TO 00Z THU
FROM BEDFORD COUNTY EASTWARD TO LANCASTER COUNTY AND NORTHWARD
TO PERRY...DAUPHIN AND LEBANON COUNTIES ON WEDNESDAY.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR PAZ034>036-056-057-059-063>066.
&&
SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...DEVOIR
LONG TERM...MARTIN
AVIATION...DEVOIR/RXR
FIRE WEATHER...
Hazardous weather outlook, Apr 22, 12:52 PM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT TUE APR 22 2014
PAZ004>006-010>012-017>019-024>028-033-037-041-042-045-046-049>053-
058-231800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
152 PM EDT TUE APR 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ034>036-056-057-059-063>066-231800-
BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
152 PM EDT TUE APR 22 2014
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
FIRE WEATHER WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 22, 2:20 PM EST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT TUE APR 22 2014
PAZ017>019-024-025-222015-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-CAMBRIA PA-CLEARFIELD PA-
BLAIR PA-
320 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 318 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR WOODLAND TO NEAR EVERETT...AND
MOVING EAST AT 20 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
THE LINE OF STORMS WILL BE NEAR A SNOW SHOE...JOHNSTOWN LINE
BY 415 PM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 117 AND 159.
INTERSTATE 99 BETWEEN MILE MARKERS 60 AND 67.
LAT...LON 4072 7880 4094 7880 4106 7845 4106 7756
4103 7757 4032 7899 4032 7903
TIME...MOT...LOC 1918Z 270DEG 14KT 4099 7836 4009 7835
MARTINSpecial weather statement, Apr 22, 3:15 PM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT TUE APR 22 2014
PAZ033-034-222045-
SOMERSET PA-BEDFORD PA-
415 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 415 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR VINCO TO NEAR DUNBAR...AND MOVING
SOUTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
URSINA AND BLUE KNOB STATE PARK AROUND 440 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BENSON...SEVEN
SPRINGS...STOYSTOWN...CONFLUENCE...INDIAN LAKE...FLIGHT 93 NATIONAL
MEMORIAL...JENNERSTOWN...ROCKWOOD...ADDISON AND CASSELMAN.
LAT...LON 3976 7939 3978 7939 3979 7935 3986 7942
3996 7936 4004 7930 4012 7919 4011 7918
4029 7906 4029 7893 4024 7888 4024 7867
4032 7861 4029 7850 4025 7845 4030 7843
4027 7837 3974 7933
TIME...MOT...LOC 2015Z 295DEG 27KT 4041 7888 3999 7964
KFSpecial weather statement, Apr 22, 3:49 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT TUE APR 22 2014
PAZ033-034-222115-
SOMERSET PA-BEDFORD PA-
449 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 449 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR OGLETOWN TO NEAR DUNBAR...AND MOVING
SOUTH AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
BEDFORD AND SOMERSET COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
SEVEN SPRINGS...NEW PARIS...STOYSTOWN...CONFLUENCE...SCHELLSBURG...
INDIAN LAKE...GARRETT...FLIGHT 93 NATIONAL MEMORIAL...ROCKWOOD AND
ADDISON.
LAT...LON 3974 7941 3977 7938 3978 7940 3978 7935
3980 7937 3982 7937 3985 7942 3990 7940
4007 7927 4024 7868 3992 7857 3991 7858
3972 7921 3972 7938
TIME...MOT...LOC 2049Z 356DEG 18KT 4019 7877 3995 7960
KFSpecial weather statement, Apr 22, 4:11 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT TUE APR 22 2014
PAZ026-028-033>036-056-057-063-222145-
SOMERSET PA-HUNTINGDON PA-BEDFORD PA-CUMBERLAND PA-JUNIATA PA-
FULTON PA-PERRY PA-FRANKLIN PA-DAUPHIN PA-
511 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 509 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR RICHFIELD TO NEAR ROCKHILL FURNACE
TO NEAR NEW CENTERVILLE...AND MOVING SOUTHEAST AT 50 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
ROCKHILL FURNACE AROUND 510 PM EDT.
MILLERSBURG...MEYERSDALE...BERLIN...ELIZABETHVILLE...DOYLESBURG AND
BIG SPRING STATE PARK AROUND 520 PM EDT.
LYKENS AND WILLIAMSTOWN AROUND 530 PM EDT.
PLAINFIELD...NEWVILLE...BUFFALO MILLS...BLOSERVILLE AND COLONEL
DENNING STATE PARK AROUND 540 PM EDT.
LAT...LON 3975 7940 3978 7935 3991 7933 4028 7797
4066 7703 4061 7692 4062 7664 4055 7654
4048 7668 4036 7663 4018 7706 3972 7884
TIME...MOT...LOC 2109Z 273DEG 57KT 4061 7711 4023 7796 3990 7921
KFSpecial weather statement, Apr 22, 4:43 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT TUE APR 22 2014
PAZ034>036-057-059-063>066-222215-
BEDFORD PA-CUMBERLAND PA-FULTON PA-FRANKLIN PA-ADAMS PA-LEBANON PA-
DAUPHIN PA-YORK PA-LANCASTER PA-
543 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 542 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR DEHART DAM TO NEW KINGSTOWN TO NEAR
LAKE GORDON...AND MOVING SOUTHEAST AT 50 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MECHANICSBURG...CAMP
HILL...ENOLA...LEMOYNE...
WORMLEYSBURG...DILLSBURG...SHIREMANSTOWN...AND NEW KINGSTOWN AROUND
550 PM EDT. NEW
CUMBERLAND...STEELTON...ANNVILLE...RUTHERFORD...LAWNTON... VALLEY
GREEN...BRESSLER-ENHAUT-OBERLIN...HIGHSPIRE...PAXTANG AND
FREDERICKSBURG AROUND 600 PM EDT.
LEBANON...ELIZABETHTOWN...MIDDLETOWN...CORNWALL...MYERSTOWN...
WARFORDSBURG...MANCHESTER...EMIGSVILLE...PLEASANT HILL AND SAND HILL
AROUND 610 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARDNERS...ONO...
NEWBERRYTOWN...HEIDLERSBURG...MCKNIGHTSTOWN...RAINSBURG...
ARENDTSVILLE...FAIRFIELD...WHITETAIL SKI AREA AND DAUPHIN.
LAT...LON 3973 7874 3989 7876 4011 7796 4006 7786
4015 7780 4027 7733 4033 7692 4039 7703
4056 7680 4050 7644 4029 7611 4004 7640
3972 7761
TIME...MOT...LOC 2142Z 289DEG 41KT 4050 7677 4024 7709 3982 7867
KFSpecial weather statement, Apr 22, 5:16 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT TUE APR 22 2014
PAZ035-036-064>066-222245-
FULTON PA-FRANKLIN PA-ADAMS PA-YORK PA-LANCASTER PA-
616 PM EDT TUE APR 22 2014
...SPECIAL WEATHER STATEMENT...
AT 615 PM EDT...NWS METEOROLOGISTS SAW STRONG THUNDERSTORMS ON RADAR
ALONG A LINE EXTENDING FROM NEAR VALLEY GREEN TO NEAR BARNES GAP...
AND MOVING EAST AT 45 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
YORK...SHILOH...MANCHESTER...EMIGSVILLE...NORTH YORK...MOUNT WOLF
AND BAINBRIDGE AROUND 620 PM EDT.
EAST YORK...STONYBROOK-WILSHIRE...MAYTOWN...HALLAM...MARIETTA...
YORKLYN AND YORKANA AROUND 630 PM EDT.
COLUMBIA...MILLERSVILLE...MOUNTVILLE AND WRIGHTSVILLE AROUND 640 PM
EDT.
LAT...LON 3973 7833 3979 7828 3997 7746 3996 7746
3998 7743 4013 7672 3997 7599 3988 7599
3978 7606 3972 7623
TIME...MOT...LOC 2215Z 287DEG 37KT 4011 7678 3969 7833
KFThunderstorm Wind, Lancaster
- When
- April 22, 5:29 PM EST
- Where
- Lancaster County, (Lns)lancaster Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.120, -76.300
The Lancaster ASOS measured a peak thunderstorm wind gust of 50 knots.
Thunderstorm Wind, Lancaster
- When
- April 22, 5:30 PM EST
- Where
- Lancaster County, 0.53 mi W of Lititz
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.150, -76.310
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Lititz.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Utah, April 22, 20141 injured · $925,000 · 75 kt wind · 9 events
- Wildfire and High Wind in Nevada, April 22 to 23, 2014$50,000 · 69 kt wind · 3 events
- Damaging Winds and High Wind in Idaho, April 22, 2014$14,000 · 56 kt wind · 4 events
- Heavy Snow and High Wind in Montana, April 22 to 24, 201452 kt wind · 6 events
- Hail and Damaging Winds in Pennsylvania, April 22, 20141 in hail · 5 events
- High Wind in Nevada, April 22, 201461 kt wind · 3 events
- Drought in Arizona, April 22 to 30, 20142 events
- High Wind in California, April 22, 201469 kt wind · 2 events
- Damaging Winds in Maryland, April 22, 2014$500 · 52 kt wind · 2 events
- High Wind in Wyoming, April 22, 201459 kt wind · 2 events
- Strong Wind in Nevada, April 22, 2014$2,000 · 1 event
- Heavy Snow in Washington, April 22 to 23, 20141 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 502411, 502410.